# SDR DJFA2006254

- Difficulty date: June 2, 2006
- Submitted: June 5, 2006
- Operation: Air carrier
- Aircraft: N480LX
- Make and model: Beech 400A
- Aircraft serial: RK398
- Aircraft time: 1,232 hours, 1,076 cycles
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Switch
- Part number: MS243311
- Condition: Failed
- Location: Nlg
- Stage of operation: AP
- How discovered: O
- Nature of condition: N
- Precautionary procedure: L

## Discrepancy

DURING APPROACH AFTER LANDING GEAR WAS SELECTED DOWN, CREW RECEIVED INDICATION THAT MAIN GEAR WAS DOWN.  SAME INDICATION WAS RECEIVED AFTER LANDING GEAR WAS CYCLED.  FLY-BY WAS PERFORMED, CREW WAS INFORMED THAT GEAR APPEARED TO BE DOWN.  DURING FLY-BY, CREW RECEIVED A GPWS WARNING INDICATING (TOO LOW GEAR).  EMERGENCY WAS DECLARED, CREW REQUESTED CFR RESPONSE ON LANDING.  AFTER ATTEMPTING MANUAL GEAR EXTENSION ONLY 2 GEAR INDICATION LIGHTS WERE RECEIVED.  TO ENSURE GEAR WAS DOWN AND LOCKED, FLAPS WERE SET TO 30 DEGREES, THROTTLES WERE RETARDED TO IDLE AND NO GEAR WARNING HORN WAS RECEIVED.  UNEVENTFUL LANDING WAS MADE.  MAINT REPLACED THE NLG DOWNLOCK SWITCH.  OPS CHECKS WERE GOOD, AC WAS RETURNED TO SERVICE.
